# SDR CA100922002

- Difficulty date: September 17, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech E-90
- Aircraft time: 25,309 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: NAS302665170
- Condition: Damaged
- Location: Trim Drum
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ELEVATOR TRIM CABLE WAS FOUND UNSPOOLED OFF BOTH FWD AND AFT TRIM DRUMS.
